# SDR DHL2003807504

- Difficulty date: October 7, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER L/E LOWER PART FORMER CRACKED 0.500 AT XFS 316.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  FABRICATED ANGLE DOUBLER (2024-T3AL 0.040) IAW SRM 57-2-0 PG 9, 10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER ON RIGHT CENTER L/E LOWER PART FORMER XFS 316.000 IAW SRM 57-2-0 PG 9, 10, SRM 51-1-20D PG 9.
